# SDR UALA2010080202779

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 83,334 hours, 13,326 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Part number: 21SN04461
- Part serial: 153
- Condition: Faulty
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENG OIL FILTER EICAS AND STATUS LIGHT ON AFTER ENG START. SWITCH HAS MALFUNCTIONED. REPLACED OIL FILTER AND BYPASS SWITCH PER MM.
